# SDR USAA000851

- Difficulty date: June 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,185 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN CRACKED 3.5 INCHES, LT FUSELAGE SKIN STATION 727A PLUS 13 JUST BELOW STRINGER 17.  INSTALLED REPAIR DOUBLER PER SRM 53-30-03 FIG 1.  (M)
